All-port total exchange in cartesian product networks
dc.contributor.author | Dimakopoulos, V. V. | en |
dc.date.accessioned | 2015-11-24T17:00:37Z | |
dc.date.available | 2015-11-24T17:00:37Z | |
dc.identifier.issn | 0743-7315 | - |
dc.identifier.uri | https://olympias.lib.uoi.gr/jspui/handle/123456789/10793 | |
dc.rights | Default Licence | - |
dc.subject | collective communications | en |
dc.subject | interconnection networks | en |
dc.subject | cartesian product networks | en |
dc.subject | all-port model | en |
dc.subject | total exchange | en |
dc.subject | personalized communication | en |
dc.subject | algorithms | en |
dc.subject | hypercubes | en |
dc.subject | meshes | en |
dc.subject | tori | en |
dc.title | All-port total exchange in cartesian product networks | en |
heal.abstract | We present a general solution to the total exchange (TE) communication problem for any homogeneous multidimensional network under the all-port assumption. More specifically, we consider cartesian product networks where every dimension is the same graph (e.g. hypercubes, square meshes, n-ary d-cubes) and where each node is able to communicate simultaneously with all its neighbors. We show that if we are given an algorithm for a single n-node dimension which requires T steps, we can construct an algorithm for d-dimensions and running time of n(d-1)T steps, which is provably optimal for many popular topologies. Our scheme, in effect, generalizes the TE algorithm given by Bertsekas et al. (J. Parallel Distrib. Comput. 11 (1991) 263-275) for the hypercubes and complements our theory (IEEE Trans. Parallel Distrib. Systems 9(7) (1998) 639) for the single-port model. (C) 2004 Elsevier Inc. All rights reserved. | en |
heal.access | campus | - |
heal.fullTextAvailability | TRUE | - |
heal.identifier.primary | DOI 10.1016/j.jpdc.2004.06.001 | - |
heal.journalName | Journal of Parallel and Distributed Computing | en |
heal.journalType | peer reviewed | - |
heal.language | en | - |
heal.publicationDate | 2004 | - |
heal.recordProvider | Πανεπιστήμιο Ιωαννίνων. Σχολή Θετικών Επιστημών. Τμήμα Μηχανικών Ηλεκτρονικών Υπολογιστών και Πληροφορικής | el |
heal.type | journalArticle | - |
heal.type.el | Άρθρο Περιοδικού | el |
heal.type.en | Journal article | en |
Αρχεία
Φάκελος/Πακέτο αδειών
1 - 1 of 1
Φόρτωση...
- Ονομα:
- license.txt
- Μέγεθος:
- 1.74 KB
- Μορφότυπο:
- Item-specific license agreed upon to submission
- Περιγραφή: